# SDR UPS02839845

- Difficulty date: October 14, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RADIOGRAPHIC (X-RAY) INSPECTION DETECTED 2 CRACKS ON THE L1 DOOR LOWER AFT CORNER APPROX 5.25 INCHES AND .419 INCH AT STA 60 LONG 20L.  REMOVED EXISTING DOUBLER, CUTOUT CRACKED AREA, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLERS, TRIPLERS, AND FILLERS AT L1 DOOR FWD AND AFT CORNERS IAW SRM 53-2-0 FIG 14, PREVIOUS DOUBLER COVERED BOTH CORNERS.
